# SDR MALA020380

- Difficulty date: June 30, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N119XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A119
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Corroded
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS AROUND FLT DECK FLOOR SNAP FASTENERS HAVE PITTING CORROSION.  REMOVED AND TREATED IAW SRM 51-70-40. PERFORMED REPAIRS IAW SRM 53-60-50.
